# SDR CALA2014042100479

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 53,895 hours, 13,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1004
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT AFT CARGO COMPARTMENT FRAME STATION 1260 STRINGER 25L - STRINGER 26L. CUT OUT DENT & REPAIRED IAW SRM 53-00-07 REPAIR 5.
